# SDR CA140224026

- Difficulty date: February 22, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 35,709 hours
- Engine: Pwa PT6A34
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 310926302
- Condition: Cracked
- Location: Engine Exhaust
- Part time: 1,074 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A NON-SCHEDULED HOT SECTION INSPECTION, THE LARGE EXIT DUCT WAS FOUND CRACKED ALONG THE OUTER SEAM. THE TTSN OF THE LED IS 1073.8 HRS. THIS OPERATOR HAS HAD NUMEROUS PREVIOUS INSTANCES OF CRACKED LEDS.
